# SDR CA970702021

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner Prop
- Part number: 0550338K200
- Condition: Cracked
- Location: Screw Heads
- Part time: 63 hours
- Component: 0550338K200
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) THE PROP SPINNER WAS CHANGED DUE TO CRACKING AT 21.7 HOURS.   AT 62.5 HOURS THE NEW SPINNER TORE AT THE SCREW ATTACH HOLES.  SUBMITTER INSTALLED AN OLDER SPINNER AND SUGGESTS A MANUFACTURING FAULT.
